# SDR CALA2013082690756

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 58,472 hours, 6,912 cycles
- Engine: Pwa PW4056
- System (JASC): 3100 · Indicating/Recording System
- Part: Power Supply
- Condition: Inoperative
- Location: Mawea Card
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAWEA ID CARD.  REPLACED MAWEA CARD POWER SUPPLY B.  MESSAGE CLEARED & TESTED GOOD.
